MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. SIZE5

MEDACTA INTERNATIONAL SA AMISTEM-P; AMISTEM-P STD. SIZE5
Model Number 01.18.405
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Medical device site infection (4845)
Date of Event 02/03/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 12 mar 2026.Stem: amistem p 01.18.405 amistem-p std.Size5 (k173794) lot.2410442: (b)(4) items manufactured and released on 25 jun 2024.Expiration date: 2029-june-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Ball heads: mectacer 01.29.209 mectacer head biolox delta dia.36 12/14-m (k112115) lot.2427364: (b)(4) items manufactured and released on 15 oct 2024.Expiration date: 2029-sept-29.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Root cause: infection is a known possible complication of any surgery.Although no root cause can be established, there is no indication that any issue with the device may have caused or contributed to the event, and the document review does not indicate any potential manufacturing related cause.
 
Event or Problem Description
Revision surgery after 1 year and 2 months from primary due to periprosthetic infection.

Brand Name
AMISTEM-P
Common Device Name
AMISTEM-P STD. SIZE5
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key24711035
Report Number3005180920-2026-00254
Device Sequence Number5677383
Product Code LZO
UDI-Device Identifier07630040720045
UDI-Public07630040720045
Combination Product (Y/N)N
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number01.18.405
Device Lot Number2410442
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2026
Initial Report FDA Received Date03/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown